MAUDE Adverse Event Report: ETHICON INC. PDS II SUTURE 27"(70CM) 3-0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS II SUTURE 27"(70CM) 3-0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z305H
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When was it noticed the swaged suture pulling off the needle? before use on patient - while in package noticed upon opening / upon dispensing? or during use on patient - while suturing? total qty involved with the suture-needle pull off? was procedure completed successfully? and how? it is mentioned in the report " trouble in the past with swaged suture pulling off the needle", were these cases previously reported? if yes, provide the reference numbers? if not, can you provide the total number of procedures/patient events where this issue was noticed? for each procedure provide: a.Event description b.Product code and lot number c.Event date d.Procedure name e.Patient consequences/ae report if any? f.Qty involved? g.Sample return, if any?.
 
Event or Problem Description
It was reported that animal underwent unknown procedure on unknown date and suture was used.The suture pulled off the needle.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda.2/7/2018 additional information was requested and the following was obtained: when was it noticed the swaged suture pulling off the needle? before use on patient - while in package noticed upon opening / upon dispensing? or during use on patient - while suturing? during use, while suturing.Was procedure completed successfully? and how? yes, used a new package of suture material.

Brand Name
PDS II SUTURE 27"(70CM) 3-0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7231102
Report Number2210968-2018-70563
Device Sequence Number19196265
Product Code NEW
UDI-Device Identifier10705031060395
UDI-Public10705031060395
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue NumberZ305H
Device Lot NumberKPM119
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1